IGB

Connexion

(Article of periodic en Anglais - 2005)

Document title

Quantifying permafrost patterns using Minkowski densities

Authors(s) and Affiliation(s)

ROTH K. ; BOIKE J. ; VOGEL H.-J. ;

Abstract

Minkowski densities and density functions are measures for quantifying arbitrary binary patterns. They are employed here to describe permafrost patterns obtained from aerial photographs. The AA. demonstrate that images taken at 2 neighbouring sites shown distinctly different patterns and quantify the difference. It is found that one of the sites exhibits an essentially single-scale structure while the other one has a multiscale organization. Minkowski densities and density functions are thus proposed as sensitive and objective measures to quantify the change of permafrost patterns in space or in time

Source

Article of periodic

published at : Permafrost and periglacial processes / ISSN 1045-6740 / CODEN PEPPED

Editor : Wiley, Chichester - ROYAUME-UNI (1990)

Millesime : 2005, vol. 16, no3 [pp. 277-290]

Bibliographic references : 12 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2005.
Refdoc record number (ud4) : 17246112 : Permanent link - XML version
Powered by Pxxo